Facebook Pixel
EmpowHER Guest

Plan B

By Anonymous November 16, 2016 - 10:58pm
Rate This

Hi so I took plan b on 11/4 I had unprotected sex on 11/2. Every since then my stomach has been hurting, with cramps and feeling like I have to throw up and I have lower back pains .Today 11/16 I have experience little drops on blood. Now I'm confused. I just obuvalted on 11/10 but I'm not sure if my system is thrown off due to be taking the pill

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your concern.

All that you are experiencing, spotting, nausea, abdominal cramps and lower back pain, are side effects of Plan B.

Plan B prevents pregnancy by preventing ovulation. It can cause your next period to start earlier or later than expected. Flow might be lighter or heavier than normal..

Your menstrual cycle has been thrown out of wack, but should return to normal next month.


November 17, 2016 - 8:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!